Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/53590
Citations
Scopus Web of ScienceĀ® Altmetric
?
?
Full metadata record
DC FieldValueLanguage
dc.contributor.authorTownsend, A.en
dc.contributor.authorPrice, T.en
dc.contributor.authorPatterson, K.en
dc.contributor.authorPittman, K.en
dc.date.issued2008en
dc.identifier.citationClinical Nuclear Medicine, 2008; 33(8):528-530en
dc.identifier.issn0363-9762en
dc.identifier.issn1536-0229en
dc.identifier.urihttp://hdl.handle.net/2440/53590-
dc.description.abstractCoronary spasm is a recognized complication of fluorouracil (FU) chemotherapy. Spasm has been documented at other arterial sites with FU. SIR-spheres (radioactive yttrium-90 microspheres) are increasingly being used for hepatic colorectal metastasis. Various FU schedules are reported in the literature, and it is likely there will be coadministration with SIR-spheres. There is, however, little specific information in these reports as to the timing of FU and hepatic arterial spasm associated with infusion FU, which is a potential complication that should be considered.en
dc.description.statementofresponsibilityAmanda Townsend, Timothy J. Price, Kevin Patterson, Ken Pittmanen
dc.language.isoenen
dc.publisherLippincott Williams & Wilkinsen
dc.subjectyttrium; fluorouracil; hepatic metastasis; arterial spasmen
dc.titleFluorouracil-induced Hepatic Artery Spasm Preventing Yttrium-90 Microsphere Administrationen
dc.typeJournal articleen
dc.identifier.rmid0020084386en
dc.identifier.doi10.1097/RLU.0b013e31817deaeben
dc.identifier.pubid40777-
pubs.library.collectionMedicine publicationsen
pubs.verification-statusVerifieden
pubs.publication-statusPublisheden
dc.identifier.orcidTownsend, A. [0000-0003-3563-4719]en
dc.identifier.orcidPrice, T. [0000-0002-3922-2693]en
Appears in Collections:Medicine publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.